Advertisement -- Learn more about ads on this site.


    DANCINGRITA2   66,482
SparkPoints
60,000-79,999 SparkPoints
 
 
My KOPS status is in jeopardy now. . .

Thursday, September 13, 2012

This evening at our TOPS meeting weigh-ins I have gained 1.75 lbs which put me over my 3 lb above goal limit. Every time I take a Rx for depression they cause me to sleep more and to gain weight and I get so discouraged. My divorce hearing is in 2 weeks, I'm hoping once I get my house emptied of all his things I can relax and quit taking the Rx. My doctor said I'd probably be fine when I didn't have this daily coping with everything. Thank heavens he will be moving to another town about 40 miles from here. I need prayers for strength to get this weight off and to keep my sanity too.
SHARE
  Member Comments About This Blog Post:

CSDAYS 9/16/2012 2:16PM

    Sorry to hear of your hurt. Things are going to change and then it will get better!

emoticon emoticon emoticon emoticon emoticon

Report Inappropriate Comment
YAFENELRA 9/14/2012 2:46PM

    emoticon emoticon Just hang in there.

Report Inappropriate Comment
LAINIESNEWLIFE 9/14/2012 1:00PM

    Praying for you, Rita! Take care!

Hugs,

Lainie

Report Inappropriate Comment
GINGER_BEAR 9/14/2012 9:46AM

    emoticon Saying a prayer for you right now! Hang in there.

Report Inappropriate Comment
JANEMARIE77 9/14/2012 8:37AM

    one step at a time small goals are best when things seem to big you are strong you can do it

Report Inappropriate Comment
PIXIE-LICIOUS 9/14/2012 6:48AM

    I am praying for you! emoticon

Report Inappropriate Comment
NANFACEMIRE1 9/14/2012 6:27AM

    prayers and hugs to you. You can do it. Hopefully (like you said) when your divorce is final things will settle down and you can stop the meds.

Report Inappropriate Comment
VICTUS_GIRLANYA 9/14/2012 1:24AM

    You have my support and my prayers. Always there if you need someone to listen...you'll be off those meds soon enough. Then you'll be rockin' your way through it. I know about the ex thing. Mine lives in KY and i am i OH...

Report Inappropriate Comment
KATHYJO56 9/14/2012 1:00AM

    Hi, I will remember you in my prayers. I do hope that you will be able to get off your meds. I know that you can lose that extra weight. You are a strong person and have worked so hard and I am proud to know you. emoticon

Report Inappropriate Comment
SNOWYOGA 9/14/2012 12:49AM

    Prayers coming your way and hugs too emoticon You will get it back off, when your health is getting better. emoticon emoticon

Report Inappropriate Comment
LAFEMMEDELALUNE 9/14/2012 12:46AM

    Your page says that dancing helps you feel better in the winter months. Is there any kind of dancing or activity that you could do now? Even just a 5 minute boogie to a beloved song might help a little.
emoticon

P.S. SparkPeople's cardio videos can be fun (coach Nicole is so sweet and encouraging),
and YouTube has some fun ones (I even tried Zumba one day. It was a hoot!)

Report Inappropriate Comment
WVROSE1 9/14/2012 12:04AM

    Sending emoticon and prayers your way! emoticon emoticon

Report Inappropriate Comment
SASSY_N_CLASSY 9/13/2012 11:48PM

    don't fret too much about it I know form experience with depression that the more you focus on it and stress of it the worse it gets. You have a lot going on right now so just focus on getting through the immediate and try to stay on track as best you can and then pick yourself up and move forward from there!!

Report Inappropriate Comment
USMAWIFE 9/13/2012 11:44PM

    Sending you lots of prayers and emoticon

See if you can get off the presecription meds and take a natural supplement like sam e.

Helps a lot without the continuous sleep and weight gain

Report Inappropriate Comment
LITTLE_QUEEN 9/13/2012 11:36PM

    YOUR GOING TO GET THIS OFF, I BLEW MINE DON'T BLOW YOURS, YOU CAN DO THIS, emoticon emoticon

Report Inappropriate Comment
NANCYRUBIO 9/13/2012 11:36PM

    Wll you still see him. It is so hard to start over with a new doctor. Sent prayer up for you~~

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.